Alert archive / Wisconsin / River Flood Warnings in 2016

River Flood Warning 12, NWS Green Bay, WI

March 16, 2016Wood County, Wisconsin

NWS Green Bay, WI issued this river flood warning at Mar 16, 2016, 9:52 PM CDT for Wood County, Wisconsin. It was in force for 37 hr.

The area

The outline as issued.

The facts

Issued
Mar 16, 2016, 9:52 PM CDT (02:52 UTC)
Expired
Mar 18, 2016, 10:39 AM CDT
In force
37 hr
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Flood severity
Minor

County Wood County, WI

The radar

The La Crosse radar (KARX), 112 km from the middle of the area, began a volume at 02:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Yellow River (WI) at Pittsville (PITW3).

Action stage
10 ft
Minor stage
13 ft
Moderate stage
15 ft
Major stage
17 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

491 
WGUS43 KGRB 170252
FLWGRB

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
952 PM CDT WED MAR 16 2016

...The National Weather Service in Green Bay has issued a Flood 
Warning for the following rivers in Wisconsin... 

  Yellow River at Pittsville affecting Wood County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.

&&

WIC141-171752-
/O.NEW.KGRB.FL.W.0012.160317T0252Z-000000T0000Z/
/PITW3.1.ER.000000T0000Z.160317T0230Z.000000T0000Z.UU/
952 PM CDT WED MAR 16 2016

The National Weather Service in Green Bay has issued a 

* Flood Warning For 
  the Yellow River at Pittsville.
* At  9:30 PM Wednesday the stage was estimated at 13.0 feet. 
* Flood stage is 13.0 feet. 
* At 14.0 feet...Bower street near the park in Pittsville is 
  underwater. Widespread lowland and agricultural flooding is 
  occurring.  
* At 13.0 feet...Riverside Park is flooded and there is widespread 
  lowland flooding in the area.   

&&

LAT...LON 4464 9030 4465 9019 4451 9010 4438 9007
      4438 9017 4453 9022             

$$
3 follow-up statements
977 
WGUS83 KGRB 171530
FLSGRB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI 
1030 AM CDT THU MAR 17 2016

...The Flood Warning continues for the following rivers in 
Wisconsin...

  Yellow River at Babcock affecting Wood County
  Yellow River at Pittsville affecting Wood County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area...turn around and find an alternate 
route.  Turn Around...Do Not Drown.

&&

WIC141-180630-
/O.CON.KGRB.FL.W.0012.000000T0000Z-000000T0000Z/
/PITW3.1.ER.000000T0000Z.160317T1200Z.000000T0000Z.UU/
1030 AM CDT THU MAR 17 2016

The Flood Warning continues for
  The Yellow River at Pittsville.
* until further notice...Or until the warning is cancelled.
* At  7:00 AM Thursday the stage was 14.0 feet. 
* Flood stage is 13.0 feet. 
* At 14.0 feet...Bower street near the park in Pittsville is 
  underwater.  Widespread lowland and agricultural flooding is 
  occurring .  

&&

LAT...LON 4464 9030 4465 9019 4451 9010 4438 9007
      4438 9017 4453 9022             

$$

WIC141-180630-
/O.EXT.KGRB.FL.W.0004.000000T0000Z-160319T0000Z/
/BBCW3.1.ER.160316T2017Z.160317T1800Z.160318T0600Z.NO/
1030 AM CDT THU MAR 17 2016

The Flood Warning continues for
  The Yellow River at Babcock.
* until Friday evening...Or until the warning is cancelled.
* At  9:15 AM Thursday the stage was 15.5 feet. 
* Flood stage is 12.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...the river will continue rising to near 15.7 feet by this
  afternoon. The river will fall below flood stage after midnight 
  tomorrow.
* At 15.6 feet...Floodwaters are near a couple of homes in the 
  Babcock area near Highway 173.  

&&

LAT...LON 4441 9019 4441 9007 4425 9007 4425 9019


$$
277 
WGUS83 KGRB 180202
FLSGRB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI 
902 PM CDT THU MAR 17 2016

...The Flood Warning continues for the following rivers in 
Wisconsin...

  Yellow River at Pittsville affecting Wood County


PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area...turn around and find an alternate 
route.  Turn Around...Do Not Drown.

&&

WIC141-181702-
/O.CON.KGRB.FL.W.0012.000000T0000Z-000000T0000Z/
/PITW3.1.ER.000000T0000Z.160317T1200Z.000000T0000Z.UU/
902 PM CDT THU MAR 17 2016

The Flood Warning continues for
  The Yellow River at Pittsville.
* until further notice...Or until the warning is cancelled.
* At 7:00 AM Thursday...the stage was 14.1.
* Flood stage is 13.0 feet. 
* At 14.0 feet...Bower street near the park in Pittsville is 
  underwater.  Widespread lowland and agricultural flooding is 
  occurring .  

&&

LAT...LON 4464 9030 4465 9019 4451 9010 4438 9007
      4438 9017 4453 9022             

$$

WIC141-181702-
/O.EXT.KGRB.FL.W.0004.000000T0000Z-160319T0213Z/
/BBCW3.1.ER.160316T2017Z.160317T1630Z.160318T0813Z.NO/
902 PM CDT THU MAR 17 2016

The Flood Warning continues for
  The Yellow River at Babcock.
* until Friday evening...Or until the warning is cancelled.
* At  7:30 PM Thursday the stage was 14.8 feet. 
* Flood stage is 12.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...the river will continue to fall to below flood stage by 
  early tomorrow.
* At 14.0 feet...Widespread flooding is occurring in wooded lowland 
  and agricultural areas.  

&&

LAT...LON 4441 9019 4441 9007 4425 9007 4425 9019


$$
948 
WGUS83 KGRB 181539
FLSGRB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI 
1039 AM CDT FRI MAR 18 2016

...The Flood Warning continues for the following rivers in 
Wisconsin...

  Wisconsin River below Wausau affecting Marathon County
  Wisconsin River below Stevens Point affecting Portage County
  Wisconsin River below Whiting Dam affecting Portage County
  Wisconsin River below Biron Reservoir affecting Wood County
  Wisconsin River below Wisconsin Rapids affecting Wood County

...The Flood Warning is cancelled for the following rivers in 
Wisconsin...

  Wisconsin River at Merrill affecting Marathon and Lincoln Counties
  Wisconsin River at Rothschild affecting Marathon County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area...turn around and find an alternate 
route.  Turn Around...Do Not Drown.

&&

WIC069-073-181609-
/O.CAN.KGRB.FL.W.0005.000000T0000Z-160319T0000Z/
/RRLW3.1.ER.160316T2041Z.160317T0745Z.160318T1233Z.NO/
1039 AM CDT FRI MAR 18 2016

The Flood Warning is cancelled for
  The Wisconsin River at Merrill.
* At  9:30 AM Friday the stage was 10.6 feet. 
* Flood stage is 11.0 feet. 
* Fell below flood stage at  7:33 AM Friday.
* Forecast...the river will continue to fall to 8.8 feet by tomorrow 
  morning.
* At 11.0 feet...Flooding mainly affects Merrill area parks and 
  agricultural land.  

&&

LAT...LON 4521 8970 4512 8957 4500 8958 4500 8967
      4514 8972 4515 8971             

$$

WIC073-190639-
/O.CON.KGRB.FL.W.0010.000000T0000Z-000000T0000Z/
/WUUW3.1.ER.160316T1822Z.160317T1210Z.000000T0000Z.UU/
1039 AM CDT FRI MAR 18 2016

The Flood Warning continues for
  The Wisconsin River below Wausau.
* until further notice...Or until the warning is cancelled.
* At 10:10 AM Friday the stage was 1168 feet. 
* Flood stage is 1167 feet. 
* At 1167 feet...Waters approaches buildings in DC Everest Park and 
  Oak Island Park.  

&&

LAT...LON 4500 8958 4489 8961 4489 8965 4500 8967


$$

WIC073-181609-
/O.CAN.KGRB.FL.W.0006.000000T0000Z-160319T0524Z/
/ROTW3.3.ER.160316T2255Z.160317T1200Z.160318T1158Z.NO/
1039 AM CDT FRI MAR 18 2016

The Flood Warning is cancelled for
  The Wisconsin River at Rothschild.
* At 10:00 AM Friday the stage was 24.6 feet. 
* Flood stage is 25.0 feet. 
* Fell below flood stage at  6:58 AM Friday.
* Forecast...the river will continue to fall to 21.6 feet by tomorrow
  morning.
* At 25.0 feet...A public boat landing on the west side of the river 
  is covered with water.  

&&

LAT...LON 4489 8961 4478 8964 4469 8961 4469 8973
      4477 8976 4489 8967             

$$

WIC097-190639-
/O.CON.KGRB.FL.W.0013.000000T0000Z-000000T0000Z/
/STPW3.2.ER.160317T0234Z.160317T2110Z.000000T0000Z.UU/
1039 AM CDT FRI MAR 18 2016

The Flood Warning continues for
  The Wisconsin River below Stevens Point.
* until further notice...Or until the warning is cancelled.
* At 10:10 AM Friday the stage was 1079 feet. 
* Flood stage is 1076 feet. 
* At 1079 feet...There is widespread flooding of wooded lowland. 
  Water aproaches portions of West River Drive.  The County Road HH 
  bridge may be closed.  

&&

LAT...LON 4451 8956 4449 8955 4448 8962 4451 8969


$$

WIC097-190639-
/O.CON.KGRB.FL.W.0014.000000T0000Z-000000T0000Z/
/WTGW3.1.ER.160317T0220Z.160317T2110Z.000000T0000Z.UU/
1039 AM CDT FRI MAR 18 2016

The Flood Warning continues for
  The Wisconsin River below Whiting Dam.
* until further notice...Or until the warning is cancelled.
* At 10:10 AM Friday the stage was 1055 feet. 
* Flood stage is 1053 feet. 
* At 1056 feet...Up to 3 feet of water surrounds homes in low lying 
  aeras along Park Drive west of Plover.  Floodwaters may also be 
  covering portions of Blue Heron Road.  

&&

LAT...LON 4449 8954 4443 8953 4442 8973 4447 8973


$$

WIC141-190639-
/O.CON.KGRB.FL.W.0015.000000T0000Z-000000T0000Z/
/BIRW3.1.ER.160317T0815Z.160318T0310Z.000000T0000Z.UU/
1039 AM CDT FRI MAR 18 2016

The Flood Warning continues for
  The Wisconsin River below Biron Reservoir.
* until further notice...Or until the warning is cancelled.
* At 10:10 AM Friday the stage was 1019 feet. 
* Flood stage is 1017 feet. 
* At 1019 feet...Widespread flooding in wooded lowland is occurring 
  along the river. About a half foot of water surrounds a few homes 
  on Shore Acres Drive in Biron. Water may be over portions of Reddin
  Road.  Water may also be approaching parts of Highway 66 or County 
  Road P due to Stoney Brook Creek backing up.  

&&

LAT...LON 4442 8973 4438 8980 4442 8986 4447 8973


$$

WIC141-190638-
/O.EXT.KGRB.FL.W.0007.000000T0000Z-160319T2325Z/
/WIRW3.2.ER.160317T1748Z.160318T0600Z.160318T1725Z.NO/
1039 AM CDT FRI MAR 18 2016

The Flood Warning continues for
  The Wisconsin River below Wisconsin Rapids.
* until Saturday evening...Or until the warning is cancelled.
* At  9:00 AM Friday the stage was 13.2 feet. 
* Flood stage is 12.0 feet. 
* Minor flooding is occurring.
* Forecast...the river will continue to fall to below flood stage by 
  this afternoon.
* At 13.5 feet...Flood waters cover 1st Street and approach 2nd 
  Street. Flood waters also approach 2nd Avenue near Gaynor Avenue.  
  The current is fast especially downstream of the dam.  

&&

LAT...LON 4440 8979 4427 8987 4427 8993 4440 8986


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this river flood warning went out at Mar 16, 6:23 PM CDT, 3 hours 29 minutes earlier.

Area forecast discussion, Mar 16, 6:23 PM CDT, 3 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
623 PM CDT WED MAR 16 2016

UPDATED AVIATION PORTION FOR 00Z TAF ISSUANCE

.SHORT TERM...TONIGHT AND THURSDAY
ISSUED AT 345 PM CDT WED MAR 16 2016

SOME OF THE FORECAST CHALLENGES IN THE SHORT TERM INCLUDE WINDS IN
CENTRAL AND EAST CENTRAL WISCONSIN AND SNOW AMOUNTS AND TIMING.

12Z MODELS INDICATED 50+ KNOT WINDS AT 925MB AND 850MB TODAY
ACROSS THE SOUTHERN PART OF THE FORECAST AREA AND INTO THE MKX
FORECAST AREA. THERE HAVE BEEN SOME GUSTS IN EXCESS OF 45 KNOTS AS
HIGHER WINDS MIXED TO THE SURFACE WITH WARMING TEMPERATURES AND
INCREASED LOW LEVEL INSTABILITY. HAVE OPTED TO KEEP THE ADVISORY
GOING AS NO OBSERVATIONS INDICATED GUSTS AS HIGH AS 50 KNOTS NEAR
THE AREA SO FAR. WINDS SHOULD START TO DIMINISH WITH LOSS OF
DAYTIME HEATING.

THE PRECIPITATION FORECAST IS MORE OF A CHALLENGE AND CONFIDENCE
LEVEL IS MUCH LOWER. RAIN CHANGED TO SNOW ACROSS PARTS OF CENTRAL
WISCONSIN EARLY THIS AFTERNOON...BUT BASED ON WEBCAMS IT ONLY
APPEARED TO BE STICKING TO UNPAVED GROUND. ENDED UP STARTING THE
WINTER WEATHER ADVISORY AT NOON DUE TO LOW VISIBILITIES AND
TEMPERATURES MAINLY IN THE LOWER HALF OF THE 30S. THINK SNOW
TOTALS IN THE 3 TO 8 INCH RANGE IN THE ADVISORY AREA SEEM REASONABLE
FOR NOW...BUT ALSO THINK THERE IS A GOOD CHANCE THAT THE ADVISORY
MAY NEED TO BE CANCELED EARLY.

PRECIPITATION TYPE WILL EVENTUALLY CHANGE TO SNOW ACROSS THE REST
OF THE AREA. THERE SHOULD BE SOME LOCATIONS THAT CHANGE BACK TO
RAIN AS TEMPERATURES WARM UP ON THURSDAY...BUT NORTHERN WISCONSIN
SHOULD SEE MAINLY RAIN.

.LONG TERM...THURSDAY NIGHT THROUGH WEDNESDAY
ISSUED AT 345 PM CDT WED MAR 16 2016

UPPER TROUGH DROPS SOUTH OF THE FORECAST AREA THURSDAY
NIGHT AND FRIDAY RESULTING IN SNOW SHOWERS ENDING THURSDAY EVENING.
A WEAK UPPER SYSTEM IS FORECAST TO MOVE EAST SOUTHEAST FROM SOUTH DAKOTA
TOWARDS NORTHERN ILLINOIS FRIDAY NIGHT THROUGH SATURDAY NIGHT BUT
PRECIPITATION SHOULD STAY TO OUR SOUTH. NORTHWEST UPPER FLOW EXPECTED
SUNDAY THROUGH MONDAY NIGHT WITH MAYBE SOME LAKE EFFECT SNOW SHOWERS
IN THE FAR NORTH. AN UPPER TROUGH MOVING ACROSS THE NORTHERN PLAINS
AND WESTERN GREAT LAKES SHOULD BRING SOME LIGHT SNOW MONDAY NIGHT AND
LIGHT RAIN OR SNOW TUESDAY. TEMPERATURES SHOULD AVERAGE 5 TO 10
DEGREES BELOW NORMAL.
&&

.AVIATION...FOR 00Z TAF ISSUANCE
ISSUED AT 623 PM CDT WED MAR 16 2016

SNOW SHOWERS AND MVFR CONDITIONS PREVAILED ACROSS THE NORTHERN TAF
SITES EARLY THIS EVENING...WITH RAIN SHOWERS AND MVFR CONDITIONS
ACROSS THE SOUTHEASTERN TAF SITES. OUT TO THE WEST MVFR CONDITIONS
AND A MIX OF RAIN AND SNOW WERE NOTED. COLDER AIR WILL SLOWLY
CHANGE THE REMAINING SNOW OVER TO RAIN THIS EVENING. ACCUMULATING
SNOW WILL MAINLY BE LIMITED TO NORTH CENTRAL WISCONSIN...HOWEVER
SOME MINOR AMOUNTS ARE POSSIBLE ACROSS CENTRAL WISCONSIN. WINDS
WILL SLOWLY SUBSIDE TONIGHT AND INTO THURSDAY AS THE PRESSURE
GRADIENT LOOSENS.
&&

.HYDROLOGY...
ISSUED AT 345 PM CDT WED MAR 16 2016

RAINFALL TOTALS IN THE 1.5 TO 3.5 INCH RANGE IN CENTRAL WISCONSIN
RESULTED IN SIGNIFICANT RISES ON RIVERS IN THAT PART OF THE
STATE...AS WELL AS DOWNSTREAM. SEVERAL RIVER FLOOD WARNINGS WERE
IN EFFECT AS OF LATE THIS AFTERNOON. ADDITIONAL PRECIPITATION
TOTALS SHOULD BE MUCH LOWER AND ARE MORE LIKELY TO BE IN THE FORM
OF SNOW SO THEY SHOULD NOT MAKE THE FLOODING SITUATION MUCH
WORSE.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 10 PM CDT THIS EVENING FOR WIZ035>040-045-
048>050.

WINTER WEATHER ADVISORY UNTIL 4 PM CDT THURSDAY FOR WIZ005-
010>012-018-019-030.
&&

SHORT TERM.....MG
LONG TERM......RDM
AVIATION.......KURIMSKI
HYDROLOGY......MG
Hazardous weather outlook, Mar 16, 3:01 PM CDT, 6 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
301 PM CDT WED MAR 16 2016

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-172015-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN-
LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO-
WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-
CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY-
SOUTHERN OCONTO COUNTY-
301 PM CDT WED MAR 16 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

MOST RIVERS AND STREAMS WILL CONTINUE TO RISE TONIGHT DUE TO RUNOFF
FROM THE RECENT RAINFALL. MANY RIVERS ARE OUT OF THEIR BANKS AND SOME
ARE ABOVE FLOOD STAGE. IF YOU LIVE NEAR A RIVER OR STREAM KEEP UP TO
DATE WITH THE LATEST FORECASTS AND WARNINGS AND BE READY TO MOVE
TO HIGH GROUND IF FLOODING IS OBSERVED OR A WARNING IS ISSUED.

STRONG WEST WINDS WILL GUST TO 40 TO 50 MPH OVER CENTRAL AND EAST
CENTRAL WISCONSIN INTO THE EARLY EVENING BEFORE TAPERING OFF. DRIVERS
OF LARGE VEHICLES SHOULD BE ESPECIALLY CAREFUL.

A MODERATE SNOWFALL WILL PRODUCE SLIPPERY ROADS AND SIDEWALKS ACROSS
CENTRAL AND NORTHCENTRAL WISCONSIN TONIGHT. SEVERAL INCHES OF SNOW
ARE POSSIBLE. A WINTER WEATHER ADVISORY HAS BEEN POSTED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY

SLIPPERY ROADS AND SIDEWALKS WILL CONTINUE THURSDAY ACROSS NORTHCENTRAL
AND CENTRAL WISCONSIN UNTIL THE SNOW DIMINISHES.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO REPORT FLOODING...SNOW ACCUMULATIONS AND WIND
GUSTS MORE THAN 40 MPH.

LMZ521-522-541>543-172015-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
301 PM CDT WED MAR 16 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

SOUTHWEST TO WEST GALES WILL CONTINUE THIS EVENING. GUSTS COULD
APPROACH STORM FORCE SOUTH OF MANITOWOC. A GALE WARNING IS IN
EFFECT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

MG/RDM

In the hours before

Local storm report, Mar 16, 5:12 PM CDT, 4 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
512 PM CDT WED MAR 16 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     FLOOD            WAUSAU                  44.96N 89.63W
03/16/2016                   MARATHON           WI   PUBLIC

            OAK ISLAND PARK BASEBALL DIAMOND AND PLAYGROUND FLOODED

0225 PM     FLOOD            RIB FALLS               44.96N 89.90W
03/16/2016                   MARATHON           WI   EMERGENCY MNGR

            FLOODING REPORTED ON RIVER RD IN RIB FALLS. WATER
            CURRENTLY OVER THE BANKS AND FLOODING ROUGHLY 4 HOUSES.

&&

AA
Local storm report, Mar 16, 6:20 PM CDT, 3 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
620 PM CDT WED MAR 16 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     HEAVY RAIN       NEW LONDON              44.38N 88.75W
03/16/2016  M2.63 INCH       WAUPACA            WI   TRAINED SPOTTER

            RAINFALL SINCE 6PM YESTERDAY. PEAK WIND OF 52 MPH AROUND
            230PM.

&&

BERSCH
Local storm report, Mar 16, 9:26 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
926 PM CDT WED MAR 16 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0923 PM     SNOW             BOULDER JUNCTION        46.11N 89.63W
03/16/2016  M2.9 INCH        VILAS              WI   PUBLIC

            REPORT RELAYED VIA WJFW-TV IN RHINELANDER.

0923 PM     SNOW             ARBOR VITAE             45.91N 89.65W
03/16/2016  M2.7 INCH        VILAS              WI   PUBLIC

            REPORTED RELAYED VIA WJFW-TV RHINELANDER.

0925 PM     SNOW             LAKE TOMAHAWK           45.81N 89.59W
03/16/2016  M2.0 INCH        ONEIDA             WI   PUBLIC

            REPORT RELAYED VIA WJFW-TV RHINELANDER.

&&

ECKBERG

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 16, 8:38 PM CDTRiver Flood WarningGRBShawano, Waupaca72 hr
Mar 16, 10:51 PM CDTRiver Flood WarningGRBPortage69 hr
Mar 16, 10:51 PM CDTRiver Flood WarningGRBPortage69 hr
Mar 17, 1:00 AM CDTSmall Craft AdvisoryGRB18 hr
Mar 17, 8:45 AM CDTRiver Flood WarningGRBWood59 hr
Mar 17, 9:33 AM CDTRiver Flood AdvisoryGRBFlorence, Marinette55 hr

Nearby

River Flood Warnings in Wisconsin, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.